# SDR J6BA20250220124

- Difficulty date: January 24, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N909EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7658
- Aircraft time: 43,431 hours, 39,104 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill Drain
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE PAX DOOR SILL SURROUNDING BOTH OF THE FWD AND AFT DRAIN HOLES.    (FILED CLOSED)    BLENDED CORROSION ON THE PAX DOOR SILL SURROUNDING BOTH OF THE FWD AND AFT DRAIN HOLES WITH REFERENCE TO SRM 51-21-06.  PERFORMED UT REMAINING THICKNESS MEASUREMENT WITH REFERENCE TO NDTM PART 4 51-00-001 AND FOUND TO BE WITHIN LIMITS WITH REFERENCE TO SRM 53-21-23 AND SRM 53-00-00.   PERFORMED EDDY CURRENT INSPECTION WITH REFERENCE TO NDTM PART 1 51-20-06 AND NDTM PART 6 53-00-096 WITH NO CRACKS FOUND.  RESTORED SURFACE FINISH WITH REFERENCE TO SRM 51-21-16.  COMPLETED CORROSION FINDINGS REPORT.
